# SDR IPXA2022091968976

- Difficulty date: August 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 127,250 hours, 21,481 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: 65B030639
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - CHORD, VERTICAL STABILIZER AUXILIARY STRUCTURE FRONT SPAR, LE STA 6 B, STA 2280 ACCOMPLISHED PERMANENT REINFORCING REPAIR PER UPS EO-84712-REQ1
